# SDR AALA202202043650

- Difficulty date: February 3, 2022
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N306SP
- Make and model: Boeing 737*
- Aircraft serial: 44480
- Aircraft time: 2,641 hours, 1,094 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Detached
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EXIT COVER CAME OFF EMERGENCY EXIT LIGHT NEAR AFT LAV. INSTALLED EXIT COVER PER AMM 33-51-01.
